On sectional Newtonian graphs
Czechoslovak Mathematical Journal, Tome 70 (2020) no. 3, pp. 605-629 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

In this paper, we introduce the so-called sectional Newtonian graphs for univariate complex polynomials, and study some properties of those graphs. In particular, we list all possible sectional Newtonian graphs when the degrees of the polynomials are less than five, and also show that every stable gradient graph can be realized as a polynomial sectional Newtonian graph.
In this paper, we introduce the so-called sectional Newtonian graphs for univariate complex polynomials, and study some properties of those graphs. In particular, we list all possible sectional Newtonian graphs when the degrees of the polynomials are less than five, and also show that every stable gradient graph can be realized as a polynomial sectional Newtonian graph.
DOI : 10.21136/CMJ.2020.0049-20
Classification : 05C75, 53C43
Keywords: sectional Newtonian graph; level set; partition
@article{10_21136_CMJ_2020_0049_20,
     author = {Fan, Zening and Zhao, Suo},
     title = {On sectional {Newtonian} graphs},
     journal = {Czechoslovak Mathematical Journal},
     pages = {605--629},
     year = {2020},
     volume = {70},
     number = {3},
     doi = {10.21136/CMJ.2020.0049-20},
     mrnumber = {4151695},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2020.0049-20/}
}
TY  - JOUR
AU  - Fan, Zening
AU  - Zhao, Suo
TI  - On sectional Newtonian graphs
JO  - Czechoslovak Mathematical Journal
PY  - 2020
SP  - 605
EP  - 629
VL  - 70
IS  - 3
UR  - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2020.0049-20/
DO  - 10.21136/CMJ.2020.0049-20
LA  - en
ID  - 10_21136_CMJ_2020_0049_20
ER  - 
%0 Journal Article
%A Fan, Zening
%A Zhao, Suo
%T On sectional Newtonian graphs
%J Czechoslovak Mathematical Journal
%D 2020
%P 605-629
%V 70
%N 3
%U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2020.0049-20/
%R 10.21136/CMJ.2020.0049-20
%G en
%F 10_21136_CMJ_2020_0049_20
Fan, Zening; Zhao, Suo. On sectional Newtonian graphs. Czechoslovak Mathematical Journal, Tome 70 (2020) no. 3, pp. 605-629. doi: 10.21136/CMJ.2020.0049-20

Cité par Sources :